# SDR YENA2023121201572

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,605 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP LOCATED BTW FR-89 AND STGR-29LH/RH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1291569 TASKCARD: NR-00004) REF TOMX WO # 2428  NR #  00048 CORROSION ON SHEAR CLIP LOCATED BTW FR-89 AND STGR-29LH/RH IN AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPLACED PER EMB 190 SRM 51-12--01, SRM 51-10-03, SRM 51-75-16, SRM 51-41-02, AND SRM 51-41-01.
